# SDR FDEA201704211249

- Difficulty date: April 21, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 95,152 hours, 29,520 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAIL TO TEST WITH SWITCH ABOVE L1 DOOR IN COURIER COMPT. FOUND TERMINAL END OF WIRE W3532-0036-20 LOOSE AT GROUND STUD GD1420-DC. TIGHTENED TERMINAL STUD AND VERIFIED GROUND AT SWITCH S10292. REF WDM 33-51-12 AND SWPM. A/C REQUIRES REINSTALLATION OF DOOR FRAME PANEL AND OPS CHECK OF EMERGENCY LIGHTING. REINSALLED PANEL ASSY 411N2331-113B THEN PUSHED IN C/B N35 AND N36 AND PERFORMED A SUCCESSFUL OPS . CHECK OF THE EMERGENCY LIGHTING SYSTEM IAW AMM 33-51-00. A/C OK FOR SERVICE.
